# SDR DHLA201100526

- Difficulty date: May 31, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL FITTING CORRODED AT STA 857.125, RBL 47 (EXFOLIATION).  REMOVED LEVEL II CORROSION IAW SRM 51-1-8 PG 17-20.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2M. REMOVED CORRODED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1.
